# SDR DALA2016121609919

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 113,047 hours, 14,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS IN UPPER DECK OVER BOTH DOORS AND OVERHEAD INOPERATIVE. REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M7050 AND TEST OK PER AMM 33-51-04/201.
